# SDR SWAA2016021649106

- Difficulty date: February 5, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,204 hours, 51,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, AFT CORNER SCUFF PLATE, CRACKED AT AFT CORNER.  REPAIRED SCUFF PLATE IAW EA.
